# SDR COMA0260030

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 17,653 hours, 17,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5839 CABIN DOOR OUTER HANDLE MESSAGE.COULD NOT DUPLICATE OPERATED DOOR AND PRESSURIZED AIRCRAFT. NO DEFECTS.
